MAUDE Adverse Event Report: BIEDERMANN MOTECH GMBH &CO. KG TELIX K; 209-010-0502

BIEDERMANN MOTECH GMBH &CO. KG TELIX K; 209-010-0502
Model Number 209-010-0502
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the hospital, that both available set instruments from the telix k system jammed after the trials were inserted.After several attempts the instrument could be loosened from the trial and used to place the implant.The insertion of the implant worked without a problem.

Brand Name
TELIX K
Common Device Name
209-010-0502
Manufacturer (Section D)
BIEDERMANN MOTECH GMBH &CO. KG
bertha-von suttner str. 23
villingen-schwenningen, 78054
GM  78054
Manufacturer Contact
gerd federle
bertha-von-suttner strasse 23
villingen-schwenningen 78054
GM   78054
MDR Report Key14641313
Report Number8010944-2022-00002
Device Sequence Number19986869
Product Code LXH
UDI-Device Identifier04250869633314
UDI-Public04250869633314
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number209-010-0502
Device Catalogue Number209-010-0502
Device Lot NumberBDM4WTG / BDM86TS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite